National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276810

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

276810
VAERS Form:
Age:22.0
Gender:Female
Location:Connecticut
Vaccinated:2007-03-09
Onset:2007-03-09
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 - / UN

Administered by: Private      Purchased by: Unknown
Symptoms: Burning sensation, Injection site pain, Nausea, Wrong technique in drug usage process

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: hormonal contraceptives
Current Illness: Penicillin allergy; Specific allergy (drug)
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician at an university student health facility concerning a 22 year old female with a penicillin and amoxicillin allergies and no pertinent medical history who had no problems with her first dose of Gardasil and wa"s vaccinated at a private physician''''s office with the second dose on 09-MAR-2007 of Gardasil. Concomitant therapy included unspecified hormonal contraceptives. On 09-MAR-2007 the patient experienced burning sensation in arm in which she was vaccinated as


Changed on 12/8/2009

276810 Before After
VAERS Form:
Age:22.0
Gender:Female
Location:Connecticut
Vaccinated:2007-03-09
Onset:2007-03-09
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 - / UN

Administered by: Private      Purchased by: Unknown Other
Symptoms: Burning sensation, Injection site pain, Nausea, Wrong technique in drug usage process

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: hormonal contraceptives
Current Illness: Penicillin allergy; Specific allergy (drug)
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0703USA03601

Write-up:Information has been received from a physician at an university student health facility concerning a 22 year old female with a penicillin and amoxicillin allergies and no pertinent medical history who had no problems with her first dose of Gardasil and wa"s was vaccinated at a private physician''''s physician''s office with the second dose on 09-MAR-2007 of Gardasil. Concomitant therapy included unspecified hormonal contraceptives. On 09-MAR-2007 the patient experienced burning sensation in arm in which she was vaccinated as well as nausea. The patient stated that she was vaccinated high in her arm possibly in the joint space which caused her immediate discomfort. She thought the needle hit her joint. The patient sought unspecified medical attention. As of 19-MAR-2007 the patient continued to have pain in the arm and shoulder which she thought was due to the injection technique. The patient took ibuprofen which helped the pain. The patient planned to see someone in the sports-medicine department for further assessment. Additional information has been requested.


Changed on 9/14/2017

276810 Before After
VAERS Form:(blank) 1
Age:22.0
Gender:Female
Location:Connecticut
Vaccinated:2007-03-09
Onset:2007-03-09
Submitted:2007-04-13
Entered:2007-04-16
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 2 - / UN

Administered by: Private      Purchased by: Other
Symptoms: Burning sensation, Injection site pain, Nausea, Wrong technique in drug usage process

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: hormonal contraceptives
Current Illness: Penicillin allergy; Specific allergy (drug)
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0703USA03601

Write-up:Information has been received from a physician at an university student health facility concerning a 22 year old female with a penicillin and amoxicillin allergies and no pertinent medical history who had no problems with her first dose of Gardasil and was vaccinated at a private physician''s office with the second dose on 09-MAR-2007 of Gardasil. Concomitant therapy included unspecified hormonal contraceptives. On 09-MAR-2007 the patient experienced burning sensation in arm in which she was vaccinated as well as nausea. The patient stated that she was vaccinated high in her arm possibly in the joint space which caused her immediate discomfort. She thought the needle hit her joint. The patient sought unspecified medical attention. As of 19-MAR-2007 the patient continued to have pain in the arm and shoulder which she thought was due to the injection technique. The patient took ibuprofen which helped the pain. The patient planned to see someone in the sports-medicine department for further assessment. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276810&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166